# SDR 2006FA0000787

- Difficulty date: August 11, 2006
- Submitted: August 16, 2006
- Operation: General aviation
- Aircraft: ECIXL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC689
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722019045
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF WING SPAR SHEAR WEB IAW AD AND SRM, IT WAS FOUND THAT THE LT AND RT BELT FRAMES WERE CRACKED AT THE STRINGER 11 CUTOUT.  THE CRACKED BELT FRAMES WILL BE REPLACED WITH NEW COMPLETION OF THE SPAR REPAIR.  AIRCRAFT IS OPERATING ON THE SPANISH REGISTER.  (K)
